<< Previous Issue Journal of the Korean Mathematical Society (Vol. 37, No. 5) Next Issue >>
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 657—913
Criteria for a new concept of stability
V. Lakshmikantham
MSC numbers : 34D20, 34D30, 34D99
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 657—664
Boundary value problems for nonlinear perturbations of vector P-Laplacian-like operators
Raul Manasevich and Jean Mawhin
MSC numbers : 34B15, 47H05, 47HI0, 47Hll
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 665—685
One-parameter groups and cosine families of operators on white noise functions
Chang-Hoon Chung, Dong Myung Chung, and Un Cig Ji
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 687—705
Bifurcation of bounded solutions of ordinary differential equations
James Robert Ward Jr.
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 707—720
Behavior of solution to a parabolic-elliptic system modelling chemotaxis
Toshitaka Nagai
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 721—733
Multiplicity result for periodic solutions of semilinear dissipative hyperbolic equations with coercive growth nonlinearity
Wan Se Kim
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 735—749
Radial symmetry of positive solutions for semilinear elliptic equations in $\Bbb R^n$
Yuki Naito
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 751—761
Existence of group invariant solutions of a semilinear ellitptic equations
Ryuji Kajikiya
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 763—777
Computation and analysis of mathematical model for moving free boundary flows
Sung-Ik Sohn
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 779—791
The control of the blowing-up time for the solution of the semilinear parabolic equation with impulsive effect
Drumi D. Bainov, Dimitar A. Kolev, and Kiyokazu Nakagawa
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 793—803
On stability of nonlinear nonautonomous systems by Lyapunov's direct method
Jong Yeoul Park, Vu Ngoc Phat, and Il Hyo Jung
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 805—821
Quasilinearization for second order singular boundary value problems with solutions in weighted spaces
J. Vasundhara Devi and A. S. Vatsala
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 823—833
Cone valued Lyapunov type stability analysis of nonlinear equations
Sung Kag Chang, Young sun Oh, and Jeong Hyang An
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 835—847
Saddle points of vector-valued functions in topological vector spaces
In-Sook Kim
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 849—856
Correlation dimensions of quasi-periodic orbits with frequencies given by quasi Roth numbers
Koichiro Naito
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 857—870
On regularity of solutions of the Dirichlet problem for the polyharmonic operator
Vladimir Kozlov
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 871—884
Fixed points of better admissible maps on generated convex spaces
Sehie Park
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 885—899
The index for a topological degree theory for densely defined operators of type $(S_+)_{0,L}$ in Bananch spaces
Athanassios G. Kartsatos and Igor V. Skrypnik
J. Korean Math. Soc. 2000 Vol. 37, No. 5, 901—913

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd